# SDR SWAA2021111537994

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT AT STA 727E+18; LBL 20; STA 727E+18; LBL 22; STA 747+2; LBL 22; STA 747+5; LBL 20; STA 747+7; LBL 22; STA 747+9; LBL 20; STA 747+14; LBL 22; STA 747+18; ; LBL 22; STA 747+19; LBL 20; STA 767+3; LBL 22. / [01] VERIFIED ACCOMPLISHMENT OF STEPS 1-10.; [02] DAMAGE FOUND ON ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727E+18 TO BS 747+18 LBL 22 FOUND TO BE OUT OFF LIMIT AND WILL BE REPLACED WITH CUSTOMER CARD #TTG8Q00718NX; [03] VERIFIED DAMAGE FOUND ON ACB FLOOR TO SIDE WALL SUPPORT ANGLE BS 727E+18 TO BS 747+18 LBL 22 FOUND TO BE OUT OFF LIMIT AND WILL BE REPLACED WITH CUSTOMER CARD #TTG8Q00718NX.
